Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#328599] of Jayce R. Getz

Papers Published

  1. Getz, J; Goresky, M, The full version of theorem 1.3, in Progress in Mathematics, vol. 298 (January, 2012), pp. 167-177 [doi]
    (last updated on 2017/12/16)

    Abstract:
    © 2012, Springer Basel. We use the same setup as in the previous chapter: L/E is a quadratic extension of totally real fields Gal(L/E) = 〈1, ς〉 Gal(L/E) ^ = 〈1, η〉, c ⊂ O L is an ideal, and n:=[L:Q], d:=d L/E , D := D L/E cE := c∩O E .

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320